# SDR ASOA2014020509907

- Difficulty date: January 17, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 33,770 hours, 30,537 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE HOLE AT LT FWD SIDE OF MLG TRUNNION STRAP NO GO SIDE OF COMBINATION GAGE GOES IN HOLE.  REPAIRED IAW REO 601R-57-21-2087, REV P1.  MAJOR REPAIR.
